# SDR COEA2015102411804

- Difficulty date: October 24, 2015
- Submitted: December 4, 2015
- Operation: Air carrier
- Aircraft: N804HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 623
- Aircraft time: 19,476 hours, 21,268 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: S53374000208
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 151425 NR 100021 HEAVY CHECK COE & MAJOR REPAIR.  LT CREASE BEAM INNER CHORD HAS LEVEL 2 CORROSION AT FRAME 17.  SPLICE REPAIR SRM 533150-300-801-A01.
